Title

An Eulerian-Lagrangian Single-Node Collocation Method for Transient Advection-Diffusion Equations in Multiple Space Dimensions

Document Type

Article

Date of Original Version

1-1-2004

Abstract

We developed a nonconventional Eulerian-Lagrangian single-node collocation method for transient advection-diffusion transport partial differential equations in multiple space dimensions. This method greatly reduces the number of unknowns in conventional collocation method, generates accurate numerical solutions, and allows large time steps to be used in numerical simulations. We perform numerical experiments to show the strong potential of the method. © 2003 Wiley Periodicals, Inc.

Publication Title

Numerical Methods for Partial Differential Equations

Volume

20

Issue

2

Share

COinS